Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jason7654

Accutane red marks

Recommended Posts

Hello everyone. I just had a question that has really been bothering me and I can't seem to find anything online. I am currently just over halfway through my 5 month accutane process. Basically all of my acne is gone, but on both cheeks i have very pink/red marks that consume most of my face that are left behind from cystic acne. I really hope to be done with accutane within the 5 month time period. Will my marks fade and will I be able to get my clear skin back?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×